# SDR DALA2018101105996

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 59,039 hours, 21,520 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 5714
- Condition: Inoperative
- Location: Stabilizer
- Part time: 18,483 hours, 6,231 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE STAB OUT OF TRIM LIGHT ILLUMINATED. COULD NOT USE ELECTRICAL OR MANUAL TRIM. CREW DECLARED EMERGENCY AND RAN QRH. MAINTENANCE FOUND STAB TRIM MOTOR BAD. REPLACED MOTOR. OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
